# SDR FDEA201502240590

- Difficulty date: February 24, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 274 hours, 14,796 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: 459901
- Part serial: 2381
- Condition: Leaking
- Location: Hydraulic  Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON LANDING, BLUE HYDRO SYS DUMPED FLUID TO ZERO.  INSPECTED WW FOUND PRIORITY VLV FOR BLUE & GREEN HP MANIFOLD AT FAULT.  R & R PRIORITY VLV 2064 IAW AMM 27-14-14-04-0.  INSPECTED BLUE HYD SYS CASE DRAIN, RETURN, & DELIVERY FILTERS IAW AMM 29-00-00-03.  NO RED INDICATORS WERE POPPED.  FLUID INDEX WAS ABOVE MINIMUM GAUGE LEVEL IAW AMM 29-00-00-03.  NR 1 ENG RAN IAW JRH CH 5 B Y 625769.  OPERATED FLAPS & SLATS SEVERAL TIMES.  SERVICED BLUE SYS RESERVOIR IAW AMM 12-12-29.  OPERATIONS & LEAK CHECKED GOOD.
